Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Minimal surfaces in Riemannian manifolds

About this Title

Min Ji and Guang Yin Wang

Publication: Memoirs of the American Mathematical Society
Publication Year: 1993; Volume 104, Number 495
ISBNs: 978-0-8218-2560-0 (print); 978-1-4704-0072-9 (online)
MathSciNet review: 1233953
MSC: Primary 58E12; Secondary 58E05

PDF View full volume as PDF

Read more about this volume

View other years and numbers:

Table of Contents


  • Introduction
  • 0. Preliminaries
  • 1. Compactness and regularity
  • 2. A priori estimates
  • 3. Conformality and deformation lemmas for $E$
  • 4. Mountain-pass-solution
  • 5. A minimax principle